Korean J. Math.  Vol 25, No 4 (2017)  pp.495-511
DOI: http://dx.doi.org/10.11568/kjm.2017.25.4.495

Multiplicity of solutions of elliptic system using two critical point theorem

Hyewon Nam

Abstract


In this paper, we consider the system of three elliptic equations using two critical point theorem. We prove the existence of two solutions for suitable forcing terms, under a condition on the linear part which prevents resonance with eigenvalues of the operator.

Keywords


Elliptic system; Two critical point theroem

Subject classification

35J55; 49J35

Sponsor(s)

Funding for this paper was provided by Namseoul University year 2017.

Full Text:

PDF

References


D.G. de Figueiredo and M. Ramos, On linear perturbations of superquadratic elliptic systems, in: Reaction Diffusion Systems(Triste, 1995), in: Lecture Notes in Pure and Appl.Math., vol. 194, Dekker, New York, 1998, pp.121–130. (Google Scholar)

D.Lupo and A.M.Micheletti, Two applications of a three critical points theorem, J. Differential Equations 132 (2) (1996), 222–238. (Google Scholar)

Eugenio Massa, Multiplicity results for a subperlinear elliptic system with partial interference with the spectrum, Nonlinear Analysis 67 (2007), 295–306. (Google Scholar)

P.L. Felmer, Periodic solutions of ”superquadratic” Hamiltonian systems, J. Differential Equations 102 (1) (1993), 188–207. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr